# SDR UALA2009113003702

- Difficulty date: November 28, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 79,640 hours, 12,867 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 6228849001
- Part serial: 16
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOP.   REPLACED SDU & RFU. AFTER INSTALLATION SYS BITE CHKS GOOD BUT UNABLE TO ESTABLISH RADIO COMM USING SATCOM SYSTEM. ACCOMPLISHED RADIO CALL FOR BOTH CHANNEL CALLED SAMC, OPS CKD GOOD.
